We show that every nondegenerate polar space of rank at least 4 with at least three points on each line can be embedded in a projective space. Together with some results from [9] and [12], this provides a particularly elementary proof that any such polar space is of classical type. Our methods involve the use of geometric hyperplanes and work equally well for spaces of finite or infinite rank.

Cuypers, H., Johnson, P., & Pasini, A. (1992). On the embeddability of polar spaces. GEOMETRIAE DEDICATA, 44(3), 349-358.

On the embeddability of polar spaces

PASINI, ANTONIO
1992

Abstract

We show that every nondegenerate polar space of rank at least 4 with at least three points on each line can be embedded in a projective space. Together with some results from [9] and [12], this provides a particularly elementary proof that any such polar space is of classical type. Our methods involve the use of geometric hyperplanes and work equally well for spaces of finite or infinite rank.
Cuypers, H., Johnson, P., & Pasini, A. (1992). On the embeddability of polar spaces. GEOMETRIAE DEDICATA, 44(3), 349-358.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/7093
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo